# SDR AWXA960182

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND DAMAGE AROUND NUTPLATE FASTENER HOLES IN RT HORIZONTAL LOWER T/E BEAM AT STABILIZER STA 119, STA 144, AND STA 158.  REPAIRED DAMAGED AREA AROUND NUTPLATE FASTENER HOLES IAW ER 3-55-12-04.  REFERENCE BOEING TELEX TCO-PAN-96-0466RR AND 8110-3.  (X)
